# SDR DALA2015032402374

- Difficulty date: March 23, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LOWER SILL AT AFT GALLEY AREA FROM FRAME 66 TO FRAME 68 AND STRINGER 23R, L=0.700", W=0.350", D=0.002".  REPLACED LOWER SILL AT AFT GALLEY AREA FROM FRAME 66 TO FRAME 68 AND STRINGER 23R IAW SRM 51-72-11 AND DWG D53480505.
